# SDR V0XD20210511001

- Difficulty date: May 1, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FROM FS 280 TO FS 295 IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SILL IAW CRJ900 SRM 53-21-45.
